Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have an intermittent fever accompanied by dizziness, loss of appetite, body ache, delirium and fatigue. Treatment?

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
I am 21 years old, 6' tall, and 185 lbs. I have an intermittent fever, accompanied by a headahe, dizziness, loss of appetite, back and neck ache, delirium, and fatigue.
Posted Wed, 25 Apr 2012 in General Health
Answered by Dr. Hema Yadav 31 minutes later
Hello .
Thanks for posting your query.

Your symptoms are most likely suggestive of an infection either viral or parasitic, less likely bacterial.

It is advisable that you consult a physician for a thorough evaluation and confirmation of diagnosis. Some blood tests may be required as per the findings of clinical examination, like complete blood counts and smear etc. The treatment would depend on the cause.

Most viral infections resolve in a week with symptomatic treatment like antipyretics for fever like Tylenol, analgesics for pain like ibuprofen and a multivitamin supplement once daily.

But if its due to any other cause then the symptoms may worsen with time and not be resolved
with symptomatic treatment. In that case, appropriate antibiotics need to be started as per your
doctors prescription.

So I would advise you to please consult your physician to be on the safer side.

Hope I have answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor